Garyclarkk's Blog


I Have Figured It Out – Maybe
June 30, 2014, 7:36 am
Filed under: Uncategorized

77 going to 97 – HOT

74 – 96 through the weekend. Only a slight channce of rain Thursday and Friday, other than that . . . sunny and hot.

Summer arrived late, but looks like it has arrived.

I was rib hungry yesterday. I mean, really, really rib hungry, but I was too tired to go to the store. Finally ordered Chinese. It was good, but not what I was yearning for. I evendually put my yearning in the background.

And then . . .

One of my Facebook friends posted a picture of her husband’s grillmanship. Yep, sausage, corn on the cob, two 1/2 chickens….
….
and a rack of ribs.

Good looking ribs, really good looking ribs. Heck, the chickens looked so good I would have eaten them also.

Feeling better today. Thinking of going to the grocery store at lunch today so I can have ribs and chicken for dinner.

Speaking of feeling better…..

For the past 2 weeks I’ve been feeling lousy. Yeah, lousy. Blood pressure bouncing all over the place. Chest giving me problems.

4 days ago it wasn’t so bad. Wasn’t nearly as bad. Saturday didn’t bother me at all, nor did cause me any problems yesterday. I was beat, but feeling a whole lot better.

Here’s what I think, and maybe Fran can help me out here.

2 weeks ago I went to a new doctor to get some sleep meds. I’ve been taking Ambien on and off for a long time. I get the 10 mg dosage, but I usually break them in half, so 5 mg is what I’m used to.

The problem is Ambien works best on an stomach. My stomach is never empty at bedtime because of mesnacking myself to sleep.

So the new doc can up with a solution, a 10 mg dosage of a sublingual Ambiem called Edular. Bypasses the stomach and was very effective for me.

Like I said, that was 2 weeks ago, shortly before my BP issue. Kept taking Edular, sleeping really good, BP kept getting worse.

Didn’t take the med on Tuesday. Felt a lot better Wednesday. Took a 1/2 pill Wednesday night. Symptoms returned, but not nearly as bad. No Edular since then. I’ve felt better and better each day.

I haven’t doen any research to connect the med to the syptoms I was having, but I absolutely do not beleive in coincidences. Hopefully, I’ve figured it out.

Just couldn’t jog yesteday, but I sure did walk a long way. I posted that info on Facebook yesterday. What I didn’t post was the reason I went so far…..

I made a wrong turn.

Yep, went left instead of right. Wound up a mile or two away from where I expected to be. Tried to turn a bad thing into a positive. My longest walk has been 13.11 miles. I knew I was going to be close as a result of the wrong turn. As I was getting near home, I knew I needed to go an extra mile or so to beat my best. Just couldn’t do. I wound up 0.89 miles short.

Cramped for a couple of hours after sitting down. That will teach me to: Not Hydrating correctly, No knowing my route, and Not having Google Maps allowed to access my current location.

Advertisements

1 Comment so far
Leave a comment

The Edluar can cause CNS depression and “next day” impairment if the full 7-8 hours of sleep aren’t obtained. Hypertension is also listed as one of the side effects. Sounds like you may have found your culprit. Gonna be a fine balance between sleep, not feeling puny and keeping the BP under control.

Comment by Fran




Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s



%d bloggers like this: